# SDR FDEA201010304198

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52141
- Condition: Corroded
- Location: Bs 1440 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT INTERCOSTAL LOWER CHORD AT STA 1440 S26R (AT E6 RACK) FOUND   WITH CORROSION. LOWER CHORD (WEB) R & R IAW SRM 51-40-02, REV 101.  REPAIR IS   CLASSIFIED AS MINOR IAW GMM 6-2-100
